フォロー
JULIAN LOPEZ GOMEZ
JULIAN LOPEZ GOMEZ
Departamento de Análisis Matemático y Matemática Aplicada, Universidad Complutense de Madrid
確認したメール アドレス: mat.ucm.es
タイトル
引用先
引用先
Spectral theory and nonlinear functional analysis
J López-Gómez
Chapman and Hall/CRC, 2001
3262001
A priori bounds and multiple solutions for superlinear indefinite elliptic problems
H Amann, J López-Gómez
Journal of Differential Equations 146 (2), 336-374, 1998
2881998
The maximum principle and the existence of principal eigenvalues for some linear weighted boundary value problems
J López-Gómez
journal of differential equations 127 (1), 263-294, 1996
2421996
Elliptic eigenvalue problems and unbounded continua of positive solutions of a semilinear elliptic equation
JM Fraile, PK Medina, J López-Gómez, S Merino
journal of differential equations 127 (1), 295-319, 1996
2181996
The maximum principle for cooperative weakly coupled elliptic systems and some applications
J López-Gómez, M Molina-Meyer
1731994
Linear second order elliptic operators
J López-Gómez
World Scientific Publishing Company, 2013
1472013
Properties of the principal eigenvalues of a general class of non-classical mixed boundary value problems
S Cano-Casanova, J López-Gómez
Journal of Differential Equations 178 (1), 123-211, 2002
1292002
Optimal uniqueness theorems and exact blow-up rates of large solutions
J López-Gómez
Journal of Differential Equations 224 (2), 385-439, 2006
1262006
The boundary blow-up rate of large solutions
J López-Gómez
Journal of Differential Equations 195 (1), 25-45, 2003
1142003
Blow up results and localization of blow up points for the heat equation with a nonlinear boundary condition
JL Gómez, V Márquez, N Wolanski
Journal of differential equations 92 (2), 384-401, 1991
1141991
Pointwise growth and uniqueness of positive solutions for a class of sublinear elliptic problems where bifurcation from infinity occurs
J García‐Melián, R Gómez‐Reñasco, J López‐Gómez, JC Sabina de Lis
Archive for rational mechanics and analysis 145, 261-289, 1998
1101998
On the symbiotic Lotka–Volterra model with diffusion and transport effects
M Delgado, J López-Gómez, A Suárez
Journal of Differential Equations 160 (1), 175-262, 2000
1052000
Metasolutions of parabolic equations in population dynamics
J López-Gómez
CRC Press, 2016
1022016
Existence and uniqueness of coexistence states for a predator-prey model with diffusion
A Casal, JC Eilbeck, J López-Gómez
981994
On the global structure of the set of positive solutions of some semilinear elliptic boundary value problems
JM Fraile, J Lopez-Gomez, J Sabina
Journal of Differential Equations 123 (1), 180-212, 1995
931995
Existence and uniqueness of coexistence states for the predator-prey model with diffusion: the scalar case
J López-Gómez, R Pardo
871993
Large solutions, metasolutions, and asymptotic behaviour of the regular positive solutions of sublinear parabolic problems
J López-Gómez
Electron. J. Differ. Equ. Conf 5, 135-171, 2000
852000
The periodic predator-prey Lotka-Volterra model
J López-Gómez, R Ortega, A Tineo
851996
The effect of varying coefficients on the dynamics of a class of superlinear indefinite reaction–diffusion equations
R Gómez-Renasco, J López-Gómez
Journal of Differential Equations 167 (1), 36-72, 2000
792000
Coexistence regions in Lotka-Volterra models with diffusion
J López-Gómez, RP San Gil
Nonlinear Analysis: Theory, Methods & Applications 19 (1), 11-28, 1992
791992
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20